# SDR C8GA20090243

- Difficulty date: July 31, 2009
- Submitted: November 5, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rub Strip
- Condition: Delaminated
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT THE RT OTBD FOREFLAP RUB STRIP IS DISBONDED.  REMOVED DAMAGE FROM T/E DIM 13.5" X 5" FABRICATED FILLER FROM 2024 T3 .016" DIM 16.5" X 6.5" INSTALLED HOT BOND REPAIR, NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
